# SDR AALA200800864

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 51,240 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T2125/08APR - NOSE AND MAIN LANDING GEAR WOULD NOT RETRACT AND GEAR HANDLE COULD NOT BE PLACED IN UP POSITION FROM NEUTRAL POSITION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED THE PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
